Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Ghahraei.Hosseini.Pouryayevali:2016*1,
  author = {E. Ghahraei and S. Hosseini and M. R. Pouryayevali},
  title = {Pseudo-{J}acobian and and global inversion of nonsmooth
		  mappings on {R}iemannian manifolds},
  journal = {Nonlinear Anal.},
  fjournal = {Nonlinear Analysis. Theory, Methods \& Applications. An
		  International Multidisciplinary Journal. Series A: Theory
		  and Methods},
  volume = {130},
  year = {2016},
  pages = {229--240},
  doi = {doi:10.1016/j.na.2015.10.001},
  annote = {journal}
}